Continuous functions over discrete partial orders
MetadataShow full item record
This paper examines the properties of structure preserving morphisms f over discrete partial orders. It employs concepts of continuity and path homomor- phisms. It will conclude that no single constraint on f will be sufficient, and it will also conclude that a convexity constraint on f −1 seems to be essential. We employ closure lattices to help reach this conclusion.
Document typePeer reviewed
Document versionFinal PDF
SourceMathematics for Applications. 2015 vol. 4, č. 1, s. 61-76. ISSN 1805-3629
- 2015/1